# SDR UALA2012091705245

- Difficulty date: September 15, 2012
- Submitted: September 20, 2012
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 78,224 hours, 22,593 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT REPORTED BY FLT CREW 12FT 4 INCHES AFT OF AFT CARGO PIT DOOR.  DENTED FROM INSIDE.  CHECKED FOR HIDDEN DAMAGE MEASURED DENT ON INSIDE AT 4 INCHES BY 1-32 DEEP WITHIN SRM 536-00-01 LIMITS DF9.  INSTALLED REPAIR DOUBLER AT STA 1580-1600 AND S-19R TO S-21R PER ECRA 5330-04324.
